Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Chronic migraines, acne. Diagnosed with seborrheic dermatitis. Are these related to neurological disease?

Hi, I have suffered from chronic migraines for 13 years. In the last two years I started having skin problems. I was diagnosed with sceborreic dermatitis for my face, and even though it is better (my skin doesn t flake as it used to), I cannot stop using retin a or a dry layer of skin forms and it doesn t peel. I have also started to get acne . Is thsi rekated to my neurological disease? I am extremely sensitive to substances/foods: e.g. msg, aspartame and other. If I eat these my body aches, i get tired and get migraines for days.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi dear, acne and seborrheic dermatitis are definitly linked together. However there is no relation between these and migrane. Ya if u worry lot about skin condition it might precipitate an attack of migrane as it is emotionaly related. So keep using the medication for seborrheic dermatitis and acne. These conditions and not very long lasting and surely u ll get relief in an year or so. Thank u
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor